# SDR QXEA200500850

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 8,174 hours, 8,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - YW 191.20 AND TRAILING WING SHROUD NACELLE DIAPHRAGM CRACKED.  REPAIRED IAW DHC8/400 SRM 51-42-05-330-801.
